Nonoccurrence of stability switching in systems of differential equations with distributed delays

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

This paper deals with stability aspects of delay differential equations with general distributed delays. The objective is to show that, frequently, general distributed delays are not harder to handle than discrete delays. This is accomplished by treating two-dimensional systems of differential delay equations with distributed delays via several different approaches. All of these approaches are general, effective, and easy to apply.

Original languageEnglish (US)
Pages (from-to)569-578
Number of pages10
JournalQuarterly of Applied Mathematics
Volume52
Issue number3
DOIs
StatePublished - Jan 1 1994

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonoccurrence of stability switching in systems of differential equations with distributed delays'. Together they form a unique fingerprint.

  • Cite this